# SDR CA981230031

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 252476914
- Condition: Malfunctioned
- Location: Propeller
- Component: Bendix
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT 100 PERCENT, THE RPM SURGED UP AND DOWN.  THE GOVERNOR WAS REPLACED.
